I am a teenager. My problem is that I am having pain below my stomach and it is happening on a daily basis. I thought maybe it is happening because of masturbation. So, I stopped doing it but it is still paining. I am not taking any medication.
Welcome to icliniq.com.
The history you have provided is not sufficient to conclude the cause of your problem. But I will try to give some solution.
Is the pain in the scrotum or in the inguinal area? Is it in the suprapubic region?
If you have pain in the right inguinal, there is a possibility of ureteric colic or appendicitis or ilium or cecal pain.
If you have pain in the center suprapubic, it is most commonly bladder infection.
Sometimes pain around other organs may radiate here.
If you have pain in the left inguinal region, it may be colitis, large bowel infection, obstruction or left ureteric colic etc.
Scrotal pain like orchitis, epididymitis, torsion, varicocele etc.
Consult your general surgeon and get one ultrasound of the abdomen and get treated accordingly.
For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Query: Hello doctor, I had fever two days ago. Then one day ago started frequent urination and I could not hold it every time it happened. And there was pain during urination. Then started pain in the stomach. Today the urination is not that much but I have severe pain in both sides of my abdomen. I am no... Read Full »
Query: Hi doctor, I am a 32 year old healthy male. After defecation, I have secretion of seminal fluid, which is followed by pain in the penis. On erection, I have slight pain in the groin. Read Full »
Query: Dear doctor, Here is my lab report: Bilirubin total: 2.2 Bilirubin Direct: 1.5 SGPT: 4548 SGOT: 4153 I have taken drip and injection for nausea. Now nausea has been cured. I have only abdomen pain now, and my fever has been cured before three days. Color of urine is yellow and color of stools is... Read Full »
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now